# SDR CA100930007

- Difficulty date: September 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 22,682 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Part number: P11A6
- Condition: Loose
- Location: Cr2 Diode
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, SELECTED GEAR DOWN & IMMEDIATELY LOST ALL ENG INSTRUMENTS OTHER THAN TORQUE GAUGE ON RT ENG, AS WELL AS CAPT ATTITUDE INDICATOR, AUTO FEATHER, PITOT HEAT, INTERCOM FUNCTION. PILOTS THEN NOTICED THAT THERE WAS ALSO NO GEAR DOWN AND LOCKED INDICATION, AND THAT GEAR DOORS WERE OPEN AND GEAR WAS STILL IN WELLS AND SLIGHTLY HANGING DOWN.  ALL OTHER INDICATIONS WERE NORMAL, NO CIRCUIT BREAKERS HAD POPPED AND AS FAR AS PILOTS COULD TELL THE INVERTERS AND GENERATORS WERE FUNCTIONING NORMALLY.  PILOTS DECLARED AN EMERGENCY AND DIVERTED TO AN AIRPORT WITH EMERGENCY SERVICES.  ON APPROACH TO ALTERNATE AIRPORT LANDING GEAR WAS MANUALLY EXTENDED, AND STILL THERE WAS NO "3 GREEN" INDICATION.  SHORTLY BEFORE ARRIVING AT DESTINATION AIRPORT ALL SYS CAME BACK ON LINE, LANDING GEAR INDICATION SHOWED 3 GREEN AND THE ACFT SYS ALL APPEARED TO BE FUNCTIONING NORMALLY.  ACFT LANDED WITHOUT FURTHER EVENT.  MX WAS DISPATCHED TO INVESTIGATE.  UPON TROUBLESHOOTING ACFT, THEY FOUND WIRE NR P11A6 BETWEEN TERMINAL BLOCK 106 AND DUAL BUS DIODE ASSY LOOSE, DUE TO THIS, ADDITIONAL HEAT HAD DAMAGED CR2 DIODE.  CR2 DIODE WAS REPLACED ON NR 2 DUAL BUS DIODE ASSEMBLIES AND WIRE WAS RE-TORQUED.  DUAL BUS CONFORMITY CHECK WAS THEN COMPLETED IAW THE ACFT MM.  ACFT RETURNED TO BASE AND INSPECTED FURTHER AS A PRECAUTIONARY MEASURE RELATED TO THE RT BUS FAILURE.  WIRE P11A6 BETWEEN TERMINAL BLOCK 106 AND THE DUAL BUS DIODE ASSY WAS REPLACED DUE TO POSSIBLE HEAT DAMAGE.  A DEFECT HISTORY SEARCH REVEALED NO OTHER FAILURES OF THIS TYPE IN THE PAST AND THERE HAVE NOT BEEN ANY FURTHER ISSUES WITH THE ACFT.
